# SDR AALA202203096272

- Difficulty date: March 6, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737*
- Aircraft serial: 31171
- Aircraft time: 26,354 hours, 11,097 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 71211997101AC
- Part serial: 9960315
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CLIMBING THROUGH FLIGHT LEVEL 300 WE FELT A RAPID CHANGE TO CABIN PRESSURE. CABIN WAS DESCENDING 4000 FEET PER MINUTE GREEN ALTITUDE LIGHT WAS ILLUMINATED. SWITCHED SELECTOR FROM AUTO TO ALTERNATE PER PROCEDURE. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER NUMBER 1 PER AMM 21-31-01. OPERATIONS CHECK GOOD.
